• Title, Summary, Keyword: meromorphic

Search Result 191, Processing Time 0.03 seconds

GROWTH AND FIXED POINTS OF MEROMORPHIC SOLUTIONS OF HIGHER-ORDER LINEAR DIFFERENTIAL EQUATIONS

  • Xu, Jun-Feng;Yi, Hong-Xun
    • Journal of the Korean Mathematical Society
    • /
    • v.46 no.4
    • /
    • pp.747-758
    • /
    • 2009
  • In this paper, we investigate the growth and fixed points of meromorphic solutions of higher order linear differential equations with meromorphic coefficients and their derivatives. Because of the restriction of differential equations, we obtain that the properties of fixed points of meromorphic solutions of higher order linear differential equations with meromorphic coefficients and their derivatives are more interesting than that of general transcendental meromorphic functions. Our results extend the previous results due to M. Frei, M. Ozawa, G. Gundersen, and J. K. Langley and Z. Chen and K. Shon.

MEROMORPHIC FUNCTIONS PARTIALLY SHARED VALUES WITH THEIR SHIFTS

  • Lin, Weichuan;Lin, Xiuqing;Wu, Aidi
    • Bulletin of the Korean Mathematical Society
    • /
    • v.55 no.2
    • /
    • pp.469-478
    • /
    • 2018
  • We prove some uniqueness theorems of nonconstant meromorphic functions partially sharing values with their shifts. As an application, we obtain a sufficient condition on periodic meromorphic functions. Moreover, some examples are given to illustrate that the conditions are sharp and necessary.

VALUE SHARING AND UNIQUENESS FOR THE POWER OF P-ADIC MEROMORPHIC FUNCTIONS

  • MENG, CHAO;LIU, GANG;ZHAO, LIANG
    • Journal of applied mathematics & informatics
    • /
    • v.36 no.1_2
    • /
    • pp.39-50
    • /
    • 2018
  • In this paper, we deal with the uniqueness problem for the power of p-adic meromorphic functions. The results obtained in this paper are the p-adic analogues and supplements of the theorems given by Yang and Zhang [Non-existence of meromorphic solution of a Fermat type functional equation, Aequationes Math. 76(2008), 140-150], Chen, Chen and Li [Uniqueness of difference operators of meromorphic functions, J. Ineq. Appl. 2012(2012), Art 48], Zhang [Value distribution and shared sets of differences of meromorphic functions, J. Math. Anal. Appl. 367(2010), 401-408].

Meromorphic Functions with Weighted Sharing of One Set

  • Alzahary, Thamir C.
    • Kyungpook Mathematical Journal
    • /
    • v.47 no.1
    • /
    • pp.57-68
    • /
    • 2007
  • In this article, we investigate the problem of uniqueness of meromorphic functions sharing one set and having deficient values, and obtain a result which improves some earlier results.

  • PDF